# SDR A6WA200560008

- Difficulty date: June 11, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AIR PUTS SMOKE IN CABIN COMPLIED WITH EO E04/022/621 REV C DETERMINED APU SOURCE OF OIL REF TO WO85137 FOR ALL DISCREPANCIES AND WORK PERFORMED.  MAINTENANCE REMOVED AND REPLACED APU ASSEMBLY.  (M)
